# SDR BJNA03021

- Difficulty date: February 3, 2003
- Submitted: March 15, 2003
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT, LEVEL 2 CORROSION, AND BROKEN RIVETS WERE DISCOVERED AROUND AIR CONDITIONING GROUND SERVICE PANEL AT FS 520 STRINGER 29L-28R.  TIMCO REMOVED CORRODED SKIN SECTION, FABRICATED AND INSTALLED FILLER AND REPAIR DOUBELR OUT OF 2024 T3. 071 MATERIAL.  REPAIR DIMENSIONS APPROXIMATELY 19 INCHES BY 20 INCHES.  WORK DONE IAW BOEING 737-200 SRM 53-30-3, FIGURE 28.  (M)
